# SDR CALA2024082700501

- Difficulty date: August 25, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 93,458 hours, 37,365 cycles
- Engine: Iae V2527A5
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: ESC10SE61610SN0
- Condition: Faulty
- Location: Eng 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 EPR MODE FAULT CREW REPORTED ENGINE OPERATING IN UNRATED MODE, A/C FAULTING P2T2 SENS/HC/EEC1 REF TSM 73-22-00-810-817-B. NOSE COWL JUST REPLACED PRIOR TO FLIGHT, SUGGEST CHECKING P2T2 PROBE CONNECTION.  NO C/B OPENED, PULLED PFR,  FAILURE MESSAGE P2 T2  SENS/HC/EEC1, REF TSM 73-22-00-810-819-A FOR TROUBLE SHOOTING COMPLETED THROUGH STEP 3(B)(2),OPERATIONAL TEST OF P2/T2 PROBE HEATER,  FAULT FOUND TO BE P2 T2 SENS/RELAY BOX/HC1, (SEE ATTACHED PHOTO). ALSO FOUND POSSIBLE CRACK COULD NOT VERIFY ON P2/T2 SENSOR ON ENGINE. REPLACED #1 ENGINE P2/T2 PROBE PER A.M.M. 73-22-11. NO HELP. OPS TEST FAILS PER A.M.M. 73-22-11-710-040-A. FURTHER TROUBLESHOOTING REQUIRED. T/S FOUND OPEN CIRCUIT FROM4100KS-B RELAY BOX PINS 5,4 TO 4014KS_A PIN 4,5 OPEN. FOUND PINS 1,2 ON CONNECTOR 4010VC_A PUSHED IN. REF AWM 71-51-05. REPLACED PLUG 4010VC-A AND RETERMINATED WIRES REFERENCE AMM 71-11-43.  CONDUCTED P2/T2 SENSOR OPS TEST REF AMM 73-22-11-710-040-A. SAT RESULTS. COMPLETED PARAGRAPH 3 TSM 73-22-00-810-819-A WITH ENGINE IDLE RUN. NO FAULTS FOUND ON POST FLIGHT REPORT.
